MathSciNet Relay Station
MathSciNet bibliographic data
MR1944253 57M20
Gautero, François Feuilletages de 2-complexes. (French) [Foliations of 2-complexes] Ann. Fac. Sci. Toulouse Math. (6) 10 (2001), no. 4, 619–638.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement